Bicomplex Fibonacci quaternions


Torunbalcı Aydın F.

CHAOS SOLITONS & FRACTALS, vol.106, pp.147-153, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 106
  • Publication Date: 2018
  • Doi Number: 10.1016/j.chaos.2017.11.026
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.147-153

Abstract

In this paper, bicomplex Fibonacci quaternions are defined. Also, some algebraic properties of bicomplex Fibonacci quaternions which are connected with bicomplex numbers and Fibonacci numbers are investigated. Furthermore, Binet's formula, Cassini's identity, Catalan's identity for these quaternions and real representation of these quaternions are given. (c) 2017 Elsevier Ltd. All rights reserved.